# SDR DALA2024052705529

- Difficulty date: May 25, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 63,397 hours, 33,215 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3116 L/G SYS DISAGREE AFTER LANDING. CORRECTIVE ACTION: REF TSM 32-31-00-810-842. BITE SHOWS N L/G EXT PROX SNSR (24GA) IAW A319 AMM 32-31. CKS GOOD. (5662506)
